# SDR UPS96205697

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Channel
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FUS STA 312 STR 19R, STRINGER TO FRAME ATTACH CHANNEL IS CRACKED.  REMOVED, FABRICATED AND INSTALLED ATTACH CHANNEL PER SRM 53-10-2 AND 51-30-2.
